# SDR SWIA202162242

- Difficulty date: September 18, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR BEAM AT LBL9 AND APPROXIMATELY FS1031 HAS CORROSION ON UPPER SURFACE.   (C-CHECK RO 11/04/2021)   REPAIRED CORROSION DAMAGE ON FLOOR BEAM AT APPROX LBL9, FS1031 REF CRJ-900 SRM 53-00-41-201-001-A03. COMPLIED WITH TASK CARD 51-900-1002-SKY
